English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Operadic categories and duoidal Deligne's conjecture

MPS-Authors
/persons/resource/persons234925

Batanin,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235755

Markl,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Batanin, M., & Markl, M. (2015). Operadic categories and duoidal Deligne's conjecture. Advances in Mathematics, 285, 1630-1687. doi:10.1016/j.aim.2015.07.008.


Cite as: http://hdl.handle.net/21.11116/0000-0004-11E1-A
Abstract
There is no abstract available